Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had done first IUI treatment, failed. Why did I get period twice?

Hi...I had done my first IUI treatment... but it didnt work and I got my period ....And soon after it ended, 2 days later, again I got my period.... My periods have always been regular.... This is the FIRST TIME EVER I got my period twice this month... :( What does this mean??? Please help... Im sooo worried..... and this has happened after IUI!
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
THis could be a mild bit of spotting.
It often occurs due to the drugs / injections which are given for stimulation of the egg follicles in the ovaries.
So do not worry, it is due to their hormonal effect.
It could also be due to stress, weight gain etc.
Just get a pelvic ultrasound scan done to rule out that nothing major is abnormal.
Take care.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor